# SDR AALA202108168259

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 57,858 hours, 28,703 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079016
- Part serial: DH016903
- Condition: Defective
- Location: Mlg
- Part time: 110,587 hours, 54,443 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF LANDING GEAR LGCIU 2 FAULT MESSAGE ON ECAM. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED #2 LGCIU (INITIAL REPORT AALA202108131019) AND THE LANDING GEAR DOOR SELECTOR VALVE PER AMM 32-31-71 & 32-31-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
